Advertisement

Extending Liapunov’s second method to non-lipschitz Liapunov functions

  • James A. Yorke
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 60)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    H. OKAMURA, Condition nécessaire et suffisante remplie par les équations différentielles ordinaires sans points de Peano, Mem. Coll. Sci., Kyoto Imperial Univ., Series A, 24(1942), 21–28.MathSciNetzbMATHGoogle Scholar
  2. [2]
    TARO YOSHIZAWA, Stability theory by Liapunov’s second method, Math. Soc. of Japan, 1966.Google Scholar
  3. [3]
    AARON STRAUSS Liapunov functions and Lp solutions of differential equations, Trans. Amer. Math. Soc., 119(1965), 37–50.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1968

Authors and Affiliations

  • James A. Yorke

There are no affiliations available

Personalised recommendations